MathSciNet Relay Station
MathSciNet bibliographic data
MR1458043 32E30 (31C10 32F05)
Siciak, Józef A remark on Tchebysheff polynomials in $\bold C^N$. Univ. Iagel. Acta Math. No. 35 (1997), 37–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement